MathSciNet Relay Station
MathSciNet bibliographic data
MR1854549 (2002f:35220) 35R30 (35K20)
Īvanchov, M. Ī.; Pabirīvsʹka, N. V. Simultaneous determination of two coefficients in a parabolic equation in the case of nonlocal and integral conditions. (Ukrainian) Ukraïn. Mat. Zh. 53 (2001), no. 5, 589--596; translation in Ukrainian Math. J. 53 (2001), no. 5, 674–684
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement